Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Lavrentiev phenomenon and the obstacle problem for the Dirichlet integral


Authors: T. Kilpeläinen and P. Lindqvist
Journal: Proc. Amer. Math. Soc. 123 (1995), 2459-2464
MSC: Primary 49K30; Secondary 31B05
MathSciNet review: 1264819
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the Lavrentiev phenomenon can occur for the Dirichlet integral, when the obstacle problem is considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 49K30, 31B05

Retrieve articles in all journals with MSC: 49K30, 31B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1264819-8
PII: S 0002-9939(1995)1264819-8
Article copyright: © Copyright 1995 American Mathematical Society